Nurofen Plus Tablets - 16

£4.49
16 | £0.28 per 1
2984210

Nurofen Plus Tablets .Dual action pain relief. For three days use only. Can cause addiction.
See details below, always read the label

Suitable for: Adults, the elderly & children 12 years and older.
Active ingredients: Ibuprofen, Codeine phosphate
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock sold out

We're sorry, this product has sold out and we won't be receiving any further stock.

Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the short term treatment of acute, moderate pain which is not relieved when other painkillers have not worked.

For relief from:

  • Migraine
  • Headache
  • Cramping period pain
  • Dental pain
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain

Suitable for

Adults, the elderly & children 12 years and older.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration & short term use only.

Adults the elderly and children 12 years and older: Swallow 1 or 2 tablets every 4 to 6 hours. Leave at least 4 hours between doses. Do not take more than 6 tablets in 24 hours.

Do not give to children under 12 years.

Hazards and Cautions

If you need to use this medicine continuously for more than 3 days, see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Do not take if you:

  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

Speak to a pharmacist/doctor before taking if you:

  • have or have has asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems
  • are a smoker
  • are pregnant

Keep all medicines out of the sight and reach of children.

Storage

Store in a dry place below 25°C.

Store in the original pack.

If symptoms persist for more than 3 days, worsen or new symptoms occur consult your doctor.

Warning: Do not exceed the stated dose.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen, Codeine phosphate

Ingredients

Active Ingredients: Ibruprofen 200mg and Codeine phosphate 12.8mg.

Other ingredients: Microcrystalline Cellulose, Sodium starch glycollatre, Starch pregelatinised, Hypromellose, opaspray white M-1-17111 B and Talc

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.